# SDR SWAA2023110205092

- Difficulty date: September 27, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.0 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.06 INCHES 2023-614912<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] TOOL USED: DIGITAL BENCH SCALE; PN: CR200;SN: 8343110855.;[04] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN LOCATED BETWEEN BS184.70 TO BS203.10 INBD SIDE OF RIB I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN LOCATED BETWEEN BS184.70 TO BS203.10 INBD SIDE OF RIB I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELOW RII
